# SDR 96ZZZX393

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N251JA
- Make and model: Lear 25B
- Aircraft serial: 150
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose Assy
- Part number: 240600514
- Condition: Ruptured
- Location: Rt Eng Nacelle
- Part time: 2,122 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC HOSE BURST WHILE OPERATING UNDER PRESSURE.  CAUSE BELIEVED TO BE NORMAL WEAR.  HOSE HAS A 2,400-HOUR OR 5-YEAR LIFE AND HAD USED MOST OF ITS SERVICEABLE LIFE.
